# SDR RAIA00312323

- Difficulty date: December 21, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 7,405 hours, 6,878 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059105
- Part serial: 455
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 9,721 hours, 9,014 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PIT- NR 1 ENGINE WILL NOT START.  MAINTENANCE REMOVED AND REPLACED NR 1 AIR TURBINE STARTER.
